# SDR GTIA2024061038165

- Difficulty date: June 9, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 22,114 hours, 9,541 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT DESCENDING THRU 13000 CYCLED PACK PER EQRH TO NO AVAIL. ODOR SUBSIDDED AFTER AIRCRAFT WAS DEPRESSURIZED ODOR REPORTED IN FWD/MID/AFT CABIN AS CONTINOUS UNCOMFORTABLE DIRTY SOCKS MUSTY/MOLDY-ACCOMPLISHED LVL A DECONTAMINATION OF ECS PER AMM 21-00-00-615-502-A. NO ODOR SMELLED AT THIS TIME
